5 doctors weighed in:

Why do I feel sedated after taking tramadil?

5 doctors weighed in
Dr. Danny Proffitt
Family Medicine
3 doctors agree

In brief: Common side effect

This is a common side effect of this medication.
Most pain relievers can cause some degree of sedation. The mechanism by which they relieve pain tends them into this direction. If this is of concern to you or causing you a problem, call or be seen and discuss with your prscribing doctor or discuss with your pharmacist.

In brief: Common side effect

This is a common side effect of this medication.
Most pain relievers can cause some degree of sedation. The mechanism by which they relieve pain tends them into this direction. If this is of concern to you or causing you a problem, call or be seen and discuss with your prscribing doctor or discuss with your pharmacist.
Dr. Danny Proffitt
Dr. Danny Proffitt
Thank
Dr. Jackie Lam
Family Medicine
1 doctor agrees

In brief: Side effect

Drowsiness can be a side effect of tramadol, so are most other "stronger" pain medications.

In brief: Side effect

Drowsiness can be a side effect of tramadol, so are most other "stronger" pain medications.
Dr. Jackie Lam
Dr. Jackie Lam
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors